MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. INCOMPASS/PATHFINDER TWO-PRONG BIT; BIT, DRILL

ZIMMER BIOMET SPINE, INC. INCOMPASS/PATHFINDER TWO-PRONG BIT; BIT, DRILL
Catalog Number 904R2PIP
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that an incompass driver and two-pronged bit fractured intra-operatively while removing previously installed screws.There were no patient or procedural impacts.This is report one of two for this event.

Brand Name
INCOMPASS/PATHFINDER TWO-PRONG BIT
Common Device Name
BIT, DRILL
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key25280173
Report Number3012447612-2026-00137
Device Sequence Number9765898
Product Code HTW
UDI-Device Identifier03662663063937
UDI-Public(01)03662663063937(10)314903
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number904R2PIP
Device Lot Number314903
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TWO INCOMPASS SCREWS, UNKNOWN SIZE
Patient Age72 YR
Patient SexMale